# SDR AT0000006

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pushrod
- Condition: Disconnected
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  FOUND CABLE SECTOR DISCONNECTED FROM PUSHROD.  ATTACHED PUSHROD AND FASTENED/SECURED IAW DC9 MM 32-23-01.
